Re: The dangers of fluoride-based Antibiotics... and natural solutions by Fondues ..... News Forum
Date: 5/22/2013 11:34:06 AM ( 7 years ago ago)
When you take Cipro which has fluoride in it a possible side effect from cipro is tendons can snap this can happen while taking the cipro or months down the road after taking it just google and read how many people have had that happen!
I had to cut and past this articel I read this tell it all
" That article goes on to document research by Phyllis Mullenix, PhD, who had established the Department of Toxicology at the Forsyth Dental Research Institute. She was also involved with a research program at Harvard’s Department of Neuropathology and Psychiatry. That research documented significant neurotoxic effects of fluoride.
Dr. Mullenix described going to a conference of the National Institute of Dental Research, a division of the National Institutes of Health (NIH), to present her findings and realizing, on walking in, that she was in hostile territory. The entry areas were filled with propaganda declaring “The Miracle of Fluoride”. Of her experience at that conference, she stated:
The fluoride pattern of behavioral problems matches up with the same results of administering radiation and chemotherapy [to cancer patients]. All of these really nasty treatments that are used clinically in cancer therapy are well known to cause I.Q. deficits in children. That’s one of the best studied effects they know of. The behavioral pattern that results from the use of fluoride matches that produced by cancer treatment that causes a reduction in intelligence."
<< Return to the standard message view
fetched in 0.11 sec, referred by www.curezone.org/forums/fmp.asp?i=2067800